Does flexeril cause your penis not get hard?

Question is Closed Report Mark as Favorite

Answers (1)

3 Jun 2010

It has not been reported, but since its a PoM med, please talk to your doc./pharmacist, hope this helps?

Votes: +0
hardup 3 Jun 2010

I have talk to other people who have taken flexeril and they were having the same problem.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can flexeril can weight gain or bloating?

I have been on flexeril for only one week and I have gained 6.5 pounds since starting this medication, is that normal? Can it just be making my body ...

1 answer 6 May 2010

We understood the Injection went into the tip of the penis and push the medication in?

Then rub head of penis for 10 minute. This did not work at all, we had a low dosage and didn't know how far to push in the rubber ilne in,. ...

1 answer 29 Aug 2010

I took viagra and the penis did not hardened?

there was erection and the penis was hard then it softened

8 answers 12 Oct 2010

My son aged 7 years is having micro penis below one inch. His weight is 50 kgs?

The penis is very small. What to do for the growth of the penis to normal size for his age. Shall he is fit for family life. Please give me guidance.

2 answers 15 Mar 2013

I recently got prescribed 10mg flexeril, I've tried other types of muscle relaxers but they all?

... made me super tired. I took one tonight for the first time, it's been maybe 20 mins; I've got really itchy, shaky, my hands and feet ...

5 answers 31 May 2014